By Topic

Asymptotic stability improvements of multiparameter nonlinear singularly perturbed systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Khorasani, K. ; University of Illinois, Urbana, IL, USA ; Pai, M.A.

In this note we study the asymptotic stability properties of multiparameter singularly perturbed systems. We show that by introducing a new fast variable, improved results are obtained for estimating the upper bound of the perturbation parameter and the region of attraction. An example is provided to demonstrate the improvements.

Published in:

Automatic Control, IEEE Transactions on  (Volume:30 ,  Issue: 8 )